# SDR UPS06848350

- Difficulty date: October 13, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 69,055 hours, 45,885 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 57535223
- Condition: Cracked
- Location: Fs 1766 Lbl30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT PRESS BULKHEAD CRACKED 2 PLACES AT STA 1766 LBL 30, L15L.  REPAIRED CRACKS AT AFT PRESS BULKHEAD STA 1766 LBL 30, L15L IAW SAA EA NR 008-5305-01-A0484, UPS EO DC8-5330-25392-A, BAC MSG NR 1-2366446 534-1 AND -2, FAA FORM 8100-9
